A Caltech Library Service

Periodic recurring series

Bell, E. T. (1930) Periodic recurring series. Proceedings of the National Academy of Sciences of the United States of America, 16 (11). pp. 750-752. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


1. THEOREM. Let x be restricted to rational integral values, and let a1, . . ., ar be constant rational numbers not all zero.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1930 by the National Academy of Sciences. Communicated September 25, 1930.
Issue or Number:11
Record Number:CaltechAUTHORS:BELpnas30b
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4611
Deposited By: Tony Diaz
Deposited On:30 Aug 2006
Last Modified:02 Oct 2019 23:14

Repository Staff Only: item control page